# SDR FDEA202310191773

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 89,191 hours, 17,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC7761528
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBOARD FLAP OUTBOARD EDGE FLANGE FASTENER HOLE FOUND ELONGATED AT   APPROXIMATELY STATION YIFH = 34.500. RIGHT WING - INBOARD FLAP OUTBOARD EDGE FLANGE ELONGATED FASTENER HOLE AT   APPROXIMATELY STATION YIFH = 34.500 REPAIRED AS PER EA # 1-5750-T0376679 P1 TITLE: WINGS   - FLIGHT SURFACES - REPAIR FOR ELONGATED HOLE FOUND COMMON TO ARC7761-528 PANEL   AND ARC7761-23 STRAP LOCATED ON THE RH WING INBD FLAP OUTBD EDGE FLANGE. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
